Authors' Reply.

Journal Article (Letter)

Authors' Reply to the Letter to the Editor by Montgomery et al (Identification of Germline Variants in Tumor Genomic Sequencing Analysis. J Mol Diagn 2017, 19:XXXX-XXXX).

Full Text

Duke Authors

Cited Authors

  • Li, MM; Datto, M; Duncavage, EJ; Kulkarni, S; Lindeman, NI; Roy, S; Tsimberidou, AM; Vnencak-Jones, CL; Wolff, DJ; Younes, A; Nikiforova, MN

Published Date

  • January 2018

Published In

Volume / Issue

  • 20 / 1

Start / End Page

  • 125 - 126

PubMed ID

  • 29249244

Pubmed Central ID

  • PMC5818630

Electronic International Standard Serial Number (EISSN)

  • 1943-7811

Digital Object Identifier (DOI)

  • 10.1016/j.jmoldx.2017.11.002


  • eng

Conference Location

  • United States